uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
THE ASYMPTOTIC DISTRIBUTIONS OF SOME TEST STATISTICS IN NEAR-INTEGRATED AR PROCESSES
Uppsala University.
1995 (English)In: ECONOMETRIC THEORY, ISSN 0266-4666, Vol. 11, no 2, 306-330 p.Article in journal (Other scientific) Published
Abstract [en]

Asymptotic distributions of some test statistics in near-integrated AR processes are studied. Some exact formulas for the distribution functions are given as well as approximative results obtained by saddlepoint approximation techniques.

Place, publisher, year, edition, pages
CAMBRIDGE UNIV PRESS , 1995. Vol. 11, no 2, 306-330 p.
Keyword [en]
LIMITING DISTRIBUTION; UNIT-ROOT
Identifiers
URN: urn:nbn:se:uu:diva-56653OAI: oai:DiVA.org:uu-56653DiVA: diva2:84562
Note
Addresses: LARSSON R, UPPSALA UNIV, UPPSALA, SWEDEN.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-16

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 331 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf